# SDR CA050204003

- Difficulty date: February 3, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Engine: Garrtt TPE33111U
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Part number: 31025751
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CARBON SEAL FOUND CRACKED AFTER RECIEVING NEW PART FROM MFG NR 61634.
